# SDR CA001122027

- Difficulty date: November 2, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 5,206 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 2720 · Rudder Control System
- Part: Link
- Part number: 07135295
- Condition: Stripped
- Location: Rudder Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED RUDDER TRIM HARD TO ADJUST. PARTS REMOVED AND FOUND THREADS ON WHEEL SCREW AND LINK ROD STRIPPED. A PORTION OF SCREW FOUND BROKEN INSIDE LINK ROD.
